Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

My heartbeats is out of control and i have nausea, dizziness and difficulty in breathing

Hi iam 38 female i keep getting this. My heart beats out of control,sweats, nausea ,dizzy,hard time to breath and my left arm gets numb some days it gets worse. I have this almost every day, why?
Asked On : Fri, 22 Oct 2010
Answers:  3 Views:  335
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
This can be due to multiple reasons. Most commonly Stress/depression/Anxiety if you feel you are emotinally stressed do something about it yourself...if not see a Psychiatrst. Plz go and see a dr personally, also do the required test to rule out any medical (physical) condition as well.
Answered: Sat, 23 Oct 2010
Pediatrician Dr. Suryakanta Baraha's  Response
get ur routine blood test with peripheral cardiac check up by consulting a physician.if emotional stress is there solve it. if not consult a Psychiatrist.
Answered: Fri, 29 Apr 2011
I find this answer helpful
  User's Response
Do you eat healthy/sleep at least 8-10 hours a day?
If you're stressing about something, STOP DOING IT!!!!
Answered: Fri, 22 Oct 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor